# SDR C2XA11TY129

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 24,367 hours, 13,177 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312847
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAV SMOKE INDICATION DURING CLIMB- MFY TO TYS.  TYS MX REMOVED AND REPLACED NR 2 ENGINE, OPS AND LEAK CHECK GOOD.
